# SDR DALA2019070504023

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FUSELAGE SKIN STA. 1087.060, LONGERON 14R SIDE. PERMANENT REPAIR FUSELAGE SKIN STA. 1087. LONGERON 14R WAS PERFORMED PER ERA 579432-14 REV. ORG. AND ETI 17-19-088 REV. 2 AND PERFORM A GVI WITHIN EVERY CCK (NOT TO EXCEED 24 MONTHS) UNDER LOG PAGE 1152047 . PER ERA 579432-14 REV. ORIGINAL, SECTION I. (LP1154982)
